# SDR UPS06147081

- Difficulty date: June 8, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Intermittent
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE "SLIDE" WORD IN WHITE ON ECAM DOOR PAGE IS INTERMITTENT WHEN SLIDE IS INITIALLY ARMED.  AT FIRST THERE IS NO INDICATION AND THEN THE WORD "SLIDE" BLINKS ON AND OFF BEFORE FINALLY STAYING ON.  DFRD ECAM SLIDE IND SYS IAW MEL 52-30-04. DMI 326989 OPEN.  CHECKED ADJUSTMENT OF LIMIT SWITCH "13WN" IAW AMM 52-73-13-5.  FOUND SATISFACTORY, OPS CHECKED ESCAPE SLIDE ARM HANDLE WITH IND NO FAULTS FOUND.  THIS CLEARS DMI 326989.
